# SDR SIMA200714002

- Difficulty date: May 13, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 11,414 hours, 9,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Part time: 11,414 hours, 9,417 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 3 THROUGH 6 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FLOOR PROXIMITY STRIP AT ROW 5 AND 6 IAW EMB AMM 33-50-12. OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
